Show simple item record

dc.contributor.authorHicks, Peter D.
dc.contributor.authorRicco, Pierre
dc.date.accessioned2015-09-30T23:01:16Z
dc.date.available2015-09-30T23:01:16Z
dc.date.issued2015-04-10
dc.identifier.citationHicks , P D & Ricco , P 2015 , ' Laminar streak growth above a spanwise oscillating wall ' , Journal of Fluid Mechanics , vol. 768 , pp. 348-374 . https://doi.org/10.1017/jfm.2015.98en
dc.identifier.issn0022-1120
dc.identifier.otherPURE: 48365544
dc.identifier.otherPURE UUID: 635c944e-1abd-4ebf-b23f-791d5b795656
dc.identifier.otherScopus: 84924597342
dc.identifier.otherORCID: /0000-0003-4796-0845/work/66986381
dc.identifier.urihttp://hdl.handle.net/2164/4964
dc.format.extent27
dc.language.isoeng
dc.relation.ispartofJournal of Fluid Mechanicsen
dc.rightsThis is the author's accepted manuscript of an article later published in Journal of Fluid Mechanics. © 2015 Cambridge University Pressen
dc.subjectaerodynamicsen
dc.subjectboundary layersen
dc.subjectflow-structure interactionsen
dc.subjectT Technologyen
dc.subject.lccTen
dc.titleLaminar streak growth above a spanwise oscillating wallen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen.Engineeringen
dc.contributor.institutionUniversity of Aberdeen.Energyen
dc.contributor.institutionUniversity of Aberdeen.Engineering (Research Theme)en
dc.description.statusPeer revieweden
dc.description.versionPostprinten
dc.identifier.doihttps://doi.org/10.1017/jfm.2015.98
dc.date.embargoedUntil2015-10-10


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record